Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 25 people

In February, I used Plan B as emergency contraception after unprotected intercourse. Since then, I have had two periods. However, I was wondering if Plan B had disrupted my cycle? It took 6 weeks for me to get the second period, and now I'm late for the third! I have not had unprotected intercourse since and cannot think of anytime since that I should worry about. I have taken two pregnency tests and both results were negative. I have cramps and PMS, but no sign of bleeding.

Loading...

Any hormone treatment will usually have some effect on your cycle
Reply

Loading...

I have had the same problems.. I took the pill in July.. had my period twice in 2 weeks and haven't had it since. I get cramps, but no bleeding.. and 6 negative pregnancy tests.

Stupid hormones!!
Reply

Loading...

This has happened to me too..... I took plab b.. had my period a week early... it lasted longer than usual... But the differnece is that I did have unprotected sex at the end of that period, now I am waiting to start my period now and I had cramps and spot bleeding on the same early day that i started last month... but i didnt "have my period" Now i think i could be pregnant??? I dont know what to do-- this is horrible
Reply

Loading...

Was your last one normal ? If not then you very well could be pregnant. My plan B baby is playing with his trains right now.
Reply

Loading...

I took plan b, got my period on time, but have now been bleeding for two weeks. I think i'm messed up though because i had the mirena iud put in when my period started, so it's hard to tell if it's the plan b now or the iud causing the bleeding.
If you are just spotting but no real bleeding, i would take a pregnancy test. spotting can be implantation bleeding -- which is usually light and just pink, not red blood, like a period.
Reply

Loading...

i had unprotected sex with my partner, i took the morning after pill, had a period, started taking the pill, had another period and i am getting all early symptoms of pregnancy, and my tummy has expanded by 10 inches! i took a pregnancy test 4 weeks ago this was negative? what do i do?
Reply

Loading...

the last time i took plan b was because of an accident with the condom, i was on birth control previously and i was just afraid that i would get pregnant. It made me feel down and everything but the person at planned parenthood told me that if you bleed or spot before your next period its usually a good sign and that more than likely you are not pregnant. The pill since it is horomonal, is normally going to have different affects on everyone since everyones horomone levels are slightly altered. This pill is not an abortion pill it just stops the egg from implanting on the uteran wall. So conception can't even start. I just had to take it again because i was stupid. And its a little better this time than last. All i can say is take it as soon as you can ...the sooner the better. And also its great that they allow it OTC now, especially if you've taken it before. It saves the awkward embarrassing doctor visit. ;-)
Reply

Loading...

CassieC wrote:

This has happened to me too..... I took plab b.. had my period a week early... it lasted longer than usual... But the differnece is that I did have unprotected sex at the end of that period, now I am waiting to start my period now and I had cramps and spot bleeding on the same early day that i started last month... but i didnt "have my period" Now i think i could be pregnant??? I dont know what to do-- this is horrible



yeah dude, i took plan B and i got my period like a week early. and at first the period was normal, but i've had it for 9 days now and i usually have it at 7 to 8 MAX, and its kinda heavy, it just doesnt seem like its gonna stop any time soon.. blah i'm so confused and i want to stop bleeding. help?
Reply

Loading...

I'm relatively confused about this. My partner and I had sex a week ago, the condom broke, and I took plan B within 12 hours of having sex. Two days ago, I woke up with what seemed like pretty heavy bleeding, except the blood was brown. It only lasted about day, and now it just seems like I'm spotting here and there. I'm really psyching myself out, and I'm scared. I've been more tired lately, and kind of nauseated. Maybe its because I keep thinking about it. Yet, it seems like plan B causes this sort of bleeding, and it's a good chance that I'm not pregnant. (Hopefully!) Advice? Please? :-(
Reply

Loading...

I'm having the SAME problems. Brown spotting and feeling sick and tired, but also aware that it might be from thinking about it so much and driving myself crazy. If you bleed after you take the pill, is there still a chance you could be pregnant?
Reply

Loading...

alright, i kinda have the same problem. me and my boyfriend had to get plan b twice within 2-3 months.. i got my period after both of them.. but now this month im late by 3 days. i have cramping, somewhat bloated, but no period. i was stressed before but now im not because im told it makes it later.. well now that im not stressed.. whats wrong with me :-(
Reply

Loading...

Hi
I have used plan b in february after unprotected intercourse .i got the period after one week after using planb.after that my period was too late .I waited near 7 weeks and used provera.after that for two months my periods were regular.again this time it's already two months over and i could n't see period.can any body please suggest me what i have to do.
will my period is going to be regular after some time or will it bother me.can any body who used plan b can you please share that after some time is it going to regular.i am very ;much tensed.




Guest wrote:

In February, I used Plan B as emergency contraception after unprotected intercourse. Since then, I have had two periods. However, I was wondering if Plan B had disrupted my cycle? It took 6 weeks for me to get the second period, and now I'm late for the third! I have not had unprotected intercourse since and cannot think of anytime since that I should worry about. I have taken two pregnency tests and both results were negative. I have cramps and PMS, but no sign of bleeding.

Reply

Loading...

i took the plan b a day after unprotected sex. i got my period a few days afterwards, and now i've had my period for 12 days. it was heavy and then got light, and now is heavy again. could this be because of the pill?
Reply

Loading...

Yes it is because of plan B.

That bleeding is why PLAN B is only for emergency use, and not every month, because it does throw your cycle out of whack.

Have you considered regular BC pills?
Reply

Loading...